Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (6): 1925-1936.

Previous Articles     Next Articles

Large Sample Properties of Generalized Estimating Equations with Adaptive Designs for Longitudinal Data

Changming Yin*(),Yuexin Shi   

  1. School of Mathematics and Information Science, Guangxi University, Nanning 530004
  • Received:2020-10-26 Online:2021-12-26 Published:2021-12-02
  • Contact: Changming Yin
  • Supported by:
    the NSFC(11061002);the NSFC(11701109);the NSF of Guangxi(2015GXNSFAA139006);the NSF of Guangxi(2018GXN-SFBA281016)


Generalized estimating equation (GEE) is widely adopted in analyzing longitudinal (clustered) data with discrete or nonnegative responses. In this paper, we prove the existence, weak consistency and asymptotic normality of generalized estimating equations estimator with adaptive designs under some mild regular conditions. The accuracy of the asymptotic approximation is examined via numerical simulations. Our results extend the elegant work of Xie and Yang (Ann Statist, 2003, 31: 310-347) and Balan and Schiopu-Kratina (Ann Statist, 2005, 33: 522-541).

Key words: Generalized estimating equations, Adaptive designs, Longitudinal data, Asymptotic normality

CLC Number: 

  • O212.1